# SDR DALA2024101109978

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,951 hours, 30,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0599360) CORROSION ON LH SIDE PLATE BTW STA 510 TO STA 500H AT FWD CARGO COMPARTMENT. LH SIDE PLATE BTW STA 510 TO STA 500H AT FWD CARGO COMPARTMENT WAS REPLACED PER PER B737-800 SRM 51-40-02-0G.
